MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGEVITY MRI; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION INGEVITY MRI; IMPLANTABLE LEAD
Model Number 7735
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right atrial (ra) lead was surgically abandoned due to unknown product performance reason.This ra lead was replaced.No additional adverse patient effects were reported.

Brand Name
INGEVITY MRI
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24931503
Report Number2124215-2026-21276
Device Sequence Number5180032
Product Code NVN
UDI-Device Identifier00802526523366
UDI-Public(01)00802526523366(17)250828
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/28/2025
Device Model Number7735
Device Catalogue Number7735
Device Lot Number1010795
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Initial Report FDA Received Date04/20/2026
Date Device Manufactured08/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexFemale